Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
Commutator width in Chevalley groups
Research output
:
Contribution to journal
›
Article
Department of Algebra and Number Theory
Faculty of Mathematics and Mechanics
Overview
Cite this
DOI
https://doi.org/10.1285/i15900932v33n1p139
Other version
R. Hazrat
A. Stepanov
N. Vavilov
Z. Zhang
Original language
English
Pages (from-to)
139-170
Journal
Note di Matematica
Volume
33
Issue number
1
DOIs
https://doi.org/10.1285/i15900932v33n1p139
State
Published -
2013
Research areas
Chevalley groups, elementary generators, commutator width, bounded generation, relative elementary subgroups, congruence subgroups, commutator formulae, Jacobson dimension, Dedekind rings of arithmetic type
ID: 5625870